https://www.youtube.com/watch?v=dBnniua6-oM
Dr. Gil Carvalho (medical doctor, research scientist, science communicator) debunks parts of Lustig's 30-year-old claims:
https://www.youtube.com/watch?v=vdoDx9dIuNE
Nonetheless, Dr. Carvalho agrees with avoiding sugary drinks:
"We have a lot of recent evidence, recent studies after [Lustig's] talk. The link between soda and weight gain and obesity and other chronic diseases is quite strong."
Drink fewer sugary beverages, consume fewer calories (eat less), exercise, and drink less alcohol.
Seriously, in the first week you should feel a bit of nausea at .25mg. After 2-3 weeks you should see something, either weight loss (most) or gain (some).
Or you could be one of those who have no effect, which sucks. I'd go over your process with your provider, from storage to injection.
Why on earth would having no side effects suck? As long as its working (weight loss) then thats the ideal scenario.
even one caffeinated corn syrup slurpee that people consume like it's no big deal can be a quarter or more of your daily energy requirement. a few snacks on top of that and that leaves preciously little budget for real food.
https://www.medicalnewstoday.com/articles/weight-loss-drug-h...